Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Overdose of b17 tablets. Harmful?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I took 5 b17 500mg pills yesterday and I took 5 today. can this harm me? I just found out what they could do.
Posted Fri, 27 Apr 2012 in Medicines and Side Effects
Answered by Dr. Gyanshankar Mishra 2 hours later

Thanks for posting you query on XXXXXXX

b17 (amygdalin) tablets are claimed to be made from raw Apricot Seed. These are mainly promoted for use in cancer patients. Though 6 to 8 tablets per day are recommended in some stages of cancer therapy, let me remind you that it is not an "approved" medicine to "cure" cancer. Hence you are strictly advised not to take this tablet without the consultation of your physician.

Remember natural fruits contain the best anti oxidants.

As far as side effects are concerned , not more than nausea has been reported commonly.

Also b17 is currently not approved by US FDA.

Hope, I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if there are no follow up queries.

Wish you good health.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor